# SDR ASAA2016010714683

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 5,577 hours, 1,844 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 177493
- Condition: Failed
- Location: Hf System
- Part time: 3,577 hours, 1,176 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF 1 OR 2 . INTERMITTENT RECEPTION WITH HF 2 AND HF 1. ACFT GROUNDED.  REMOVED AND INSTALLED LT HF ANTENNA COUPLER, SN 188938, REF AMM 23-11-61. PERFORMED LT HF SYS TEST REF AMM 23-11-00.  SYS CKS NORMAL.  REMOVED AND INSTALLED RT HF ANTENNA COUPLER, SN 177493, REF AMM 23-11-61.  PERFORMED RT HF SYS TEST REF AMM 23-11-00.  SYS CKS NORMAL.
